# SDR COMA0860015

- Difficulty date: January 2, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N926CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7027
- Aircraft time: 34,019 hours, 31,668 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 854D10020
- Part serial: 2401
- Condition: Faulty
- Location: T/E Flap
- Part time: 11,844 hours, 10,223 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5004 - FLAP FAIL CAUTION MESSAGE RECEIVED.  DECLARED EMERGENCY, LANDED WITHOUT INCIDENT.  REPLACED RIGHT SIDE NR 4 FLAP ACTUATOR.  NO FURTHER DEFECTS.
